# SDR SWAA2014112134378

- Difficulty date: November 13, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 63,187 hours, 51,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65464811465WA
- Part serial: B6932
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP CARRIAGE SPINDLE CORRODED.  R & R FLAP CARRIAGE IAW AMM.
